Alert archive / North Dakota / Wind Advisories in 2006

Wind Advisory 25, NWS Bismarck, ND

December 14, 200614 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Dec 14, 2006, 3:02 AM MST for 14 counties in North Dakota. It took effect at Dec 14, 2006, 8:00 AM MST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2006, 3:02 AM MST (10:02 UTC)
In effect from
Dec 14, 2006, 8:00 AM MST
Expired
Dec 14, 2006, 2:50 PM MST
In force
7 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Bowman County, ND, Burleigh County, ND, Dickey County, ND, Emmons County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND

The radar

The Bismarck radar (KBIS), 34 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 10.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2006-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2006-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2176 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
341 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KBIS 141002
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
402 AM CST THU DEC 14 2006

...WIND ADVISORY TODAY FOR SOUTHWEST AND SOUTH CENTRAL NORTH
DAKOTA...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH THE NORTHERN
PLAINS TODAY...RESULTING IN A TIGHT PRESSURE GRADIENT ACROSS THE
SOUTHERN HALF OF NORTH DAKOTA. STRONG WEST TO NORTHWESTERLY WINDS
OF 25 TO 35 MPH WITH GUSTS TO AROUND 40 MPH CAN BE EXPECTED. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

GUSTY WINDS WILL SUBSIDE RAPIDLY THIS EVENING.

NDZ033>037-040>048-050-051-141815-
/O.NEW.KBIS.WI.Y.0025.061214T1500Z-061215T0000Z/
STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-
BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...DICKINSON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...MARMARTH...MOTT...ELGIN...BOWMAN...
HETTINGER...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...
OAKES
402 AM CST THU DEC 14 2006 /302 AM MST THU DEC 14 2006/

...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING
TO 6 PM CST /5 PM MST/ THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS
MORNING TO 6 PM CST /5 PM MST/ THIS AFTERNOON. 

STRONG WEST TO NORTHWESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO
AROUND 40 MPH CAN BE EXPECTED TODAY. WINDS WILL SUBSIDE THIS
EVENING. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NH
2 follow-up statements
000 
WWUS73 KBIS 141709
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1109 AM CST THU DEC 14 2006

...WIND ADVISORY TODAY FOR SOUTHWEST AND SOUTH CENTRAL NORTH
DAKOTA...

.A FAST MOVING LOW PRESSURE SYSTEM WILL MOVE THROUGH THE NORTHERN
PLAINS TODAY. STRONG NORTHWESTERLY WINDS OF 25 TO 40 MPH WITH
GUSTS TO AROUND 50 MPH CAN BE EXPECTED ACROSS SOUTHWEST AND SOUTH
CENTRAL NORTH DAKOTA. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

GUSTY WINDS WILL SUBSIDE RAPIDLY THIS EVENING.

NDZ033>037-040>048-050-051-150000-
/O.CON.KBIS.WI.Y.0025.000000T0000Z-061215T0000Z/
STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-
BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...DICKINSON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...MARMARTH...MOTT...ELGIN...BOWMAN...
HETTINGER...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...
OAKES
1109 AM CST THU DEC 14 2006 /1009 AM MST THU DEC 14 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON. 

STRONG WEST TO NORTHWESTERLY WINDS OF 25 TO 40 MPH WITH GUSTS AS
HIGH AS 50 MPH CAN BE EXPECTED TODAY. WINDS WILL SUBSIDE THIS
EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WAA
000 
WWUS73 KBIS 142150
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
347 PM CST THU DEC 14 2006

...VERY STRONG WINDS EXPECTED AGAIN FRIDAY NIGHT INTO SATURDAY...

.A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS SOUTHERN CANADA
FRIDAY NIGHT AND SATURDAY. THE UPPER LEVEL LOW PRESSURE SYSTEM
WILL FOLLOW THE SAME TRACK. THIS WILL BRING INTO ALIGNMENT THE WINDS 
ALOFT AND THE SURFACE WINDS...ENHANCING THE STRENGTH OF THE WINDS. 
WEST WINDS OF 30 TO 40 MPH...WITH ISOLATED WIND GUSTS TO NEAR 60 MPH 
ARE POSSIBLE FRIDAY EVENING INTO SATURDAY OVER WESTERN AND NORTH 
CENTRAL NORTH DAKOTA. ALTHOUGH STRONG WINDS ARE NOT AS COMMON AT 
NIGHT...THIS SYSTEM APPEARS STRONG ENOUGH TO KEEP THE WINDS GOING 
THROUGH THE NIGHT. STAY TUNED TO YOUR FAVORITE WEATHER SOURCE FOR 
THE LATEST INFORMATION ON THIS WIND EVENT.

NDZ033-040-041-043-044-150600-
/O.CAN.KBIS.WI.Y.0025.000000T0000Z-061215T0000Z/
/O.NEW.KBIS.HW.A.0002.061216T0000Z-061216T2200Z/
STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...DICKINSON...MARMARTH...MOTT...BOWMAN...
HETTINGER
247 PM MST THU DEC 14 2006

...WIND ADVISORY IS CANCELLED...
...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
AFTERNOON. THE WIND ADVISORY HAS BEEN CANCELLED FOR THIS AFTERNOON.

A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS SOUTHERN CANADA
FRIDAY NIGHT AND SATURDAY. WEST WINDS OF 30 TO 45 MPH...WITH
ISOLATED WIND GUSTS NEAR 60 MPH ARE POSSIBLE FRIDAY EVENING INTO
SATURDAY OVER WESTERN NORTH DAKOTA.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

THE WIND ADVISORY FOR THIS AFTERNOON HAS BEEN CANCELLED. WINDS
HAVE DIMINISHED. 

$$

NDZ034>037-042-045>048-050-051-142300-
/O.CAN.KBIS.WI.Y.0025.000000T0000Z-061215T0000Z/
MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...MANDAN...BISMARCK...STEELE...
JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...
ASHLEY...OAKES
347 PM CST THU DEC 14 2006 /247 PM MST THU DEC 14 2006/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY. 

THE WINDS HAVE DIMINISHED AND THE WIND ADVISORY IS NO LONGER IN
EFFECT.

$$

NDZ001>004-009>012-017>019-021-031-032-150600-
/O.NEW.KBIS.HW.A.0002.061216T0000Z-061216T2200Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-
MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...WILLISTON...NEW TOWN...MINOT...TOWNER...
WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON...BEACH...
MEDORA
347 PM CST THU DEC 14 2006 /247 PM MST THU DEC 14 2006/

...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY
AFTERNOON. 

A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS SOUTHERN CANADA
FRIDAY NIGHT AND SATURDAY. WEST WINDS OF 30 TO 45 MPH...WITH
ISOLATED WIND GUSTS NEAR 60 MPH ARE POSSIBLE FRIDAY EVENING INTO
SATURDAY OVER NORTH CENTRAL NORTH DAKOTA.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

ABELING

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Dec 14, 2:18 AM MST, 44 minutes earlier.

Area forecast discussion, Dec 14, 2:18 AM MST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
318 AM CST THU DEC 14 2006

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT...
FORECAST CONCERNS/HIGHLIGHTS IN THE SHORT TERM PERIOD CONTINUE TO
CENTER AROUND TWO SEPARATE SHORT WAVES IMPACTING THE REGION. SLIGHT
DIFFERENCES IN MODEL DETAILS...BUT DECENT OVERALL AGREEMENT. HAVE
USED A BLEND...BUT LEANED A BIT MORE TOWARDS THE NAM AND UKMET
SOLUTIONS THIS TIME AROUND.

CURRENTLY...THE FIRST OF THE TWO SHORT WAVES IMPACTING THE REGION IS
CURRENTLY MOVING THROUGH THE FORECAST AREA. MOST OF THE WARM FRONTAL
PRECIP HAS MOVED TO THE EAST...WITH A FEW ECHOS STILL ACROSS THE
NORTH. WESTERLY WINDS HAVE BEEN INCREASING WEST TO EAST...AND EXPECT
THIS TREND TO CONTINUE DURING THE MORNING. WINDS ARE ALSO HELPING
MIX UP THE LOWER ATMOSPHERE WITH VERY MILD MORNING TEMPERATURES
ACROSS WESTERN AND CENTRAL NORTH DAKOTA BEING REPORTED.

THE MID LEVEL SHORT WAVE WILL CONTINUE TO SWING THROUGH THE NORTHERN
PLAINS EARLY TODAY...WITH WEAK 850H CAA NORTH TO SOUTH. EXPANDED
SLIGHT CHANCE POPS FOR TODAY TO INCLUDE THE ENTIRE EAST AS THE WEAK
COLD FRONT MOVES THROUGH. PRECIP TYPE SHOULD REMAIN ALL SNOW NORTH
WITH BELOW FREEZING 850H TEMPS...AND AFTERNOON HIGHS EXPECTED TO
REMAIN STEADY IN THE MID TO UPPER 30S. WILL SEE A MIX OF RAIN AND
SNOW SOUTHEAST...WITH A BETTER CHANCE OF RAIN EARLY BEFORE TEMPS
ALOFT COOL. BIGGEST CONCERN WITH THIS SYSTEM FOR TODAY WILL BE GUSTY
WESTERLY WINDS. SOUNDING PROFILES AND BUFKIT INDICATE ADVISORY
CRITERIA WINDS ACROSS THE CENTRAL AND SOUTH THROUGH MOST OF THE
AFTERNOON...WITH SUSTAINED MAGNITUDES OF 30 TO 35 MPH AND SOME GUSTS
UP TO 45 MPH. THUS HAVE GONE WITH A WIND ADVISORY 15-0Z FROM THE
ND/SD BORDER TO ALONG I-94...WHICH MATCHES UP WELL WITH NEIGHBORING
OFFICES. WARM DOWNSLOPE WESTERLY WINDS WILL ALSO HELP KEEP AFTERNOON
HIGHS ON THE MILD SIDE AGAIN DESPITE CAA ALOFT.

THE SECOND OF TWO SHORT WAVES WILL IMPACT THE REGION FRIDAY MORNING
THROUGH MOST OF SATURDAY. BRIEF RIDGING AND WAA AHEAD OF THIS SYSTEM
WILL BRING ONE MORE DAY OF UNSEASONABLE DAYTIME HIGHS TO THE
FORECAST AREA FRIDAY AFTERNOON. WARM FRONTAL PRECIP WILL BEGIN WEST
FRIDAY MORNING...SPREADING EAST DURING THE AFTERNOON. WITH MORNING
LOWS IN THE 20S AND +3C TO +6C 850H TEMPS...HAVE INCLUDED -ZR
MENTION WEST AND NORTH CENTRAL FOR FRIDAY MORNING...THEN ALL RAIN IN
THE AFTERNOON. SLIGHT DIFFERENCES IN MODEL TIMING HERE WITH THE GFS
HOLDING OFF OF QPF SOUTHWEST UNTIL AFTER 18Z. WILL STAY THE COURSE
ONE MORE TIME HERE AS THE NAM AND UKMET BOTH INITIATE PRECIP DURING
THE MORNING SOUTHWEST...ESPECIALLY SINCE THERE IS FREEZING RAIN
POTENTIAL.

THE REAL STORY WITH THIS SECOND SYSTEM ARE THE STRONG WINDS THAT
WILL ENCOMPASS THE REGION. STRONG WESTERLY WINDS AND CAA WILL BEGIN
ACROSS THE WEST FRIDAY NIGHT...THEN SPREAD OVER THE CENTRAL AND EAST
SATURDAY MORNING AND AFTERNOON. AT THIS TIME MODEL SOUNDINGS AND
BUFKIT MOMENTUM TRANSFERS ARE INDICATING 30 TO 40 MPH SUSTAINED WITH
GUSTS APPROACHING AND EXCEEDING THE 50 MPH MARK. MODELS HAVE BEEN
CONSISTENT WITH THESE VALUES...AND THUS HAVE ASSIMILATED THIS
THINKING INTO THE FORECAST. WIND HEADLINES ARE LIKELY FOR FRIDAY
NIGHT AND SATURDAY...EITHER A WIND ADVISORY OR A HIGH WIND
WATCH/WARNING. WITH THE CAA...DAYTIME HIGHS WILL ALSO BE NOTICEABLY
COOLER SATURDAY AFTERNOON...WITH THIS TREND CONTINUING INTO
SUNDAY.

.LONG TERM...SUNDAY THROUGH THURSDAY NIGHT...
ECMWF AND GFS CONTINUE TO DOWNPLAY THE CHANCES OF PRECIPITATION FOR
THE FIRST HALF OF NEXT WEEK. BOTH SHOW THAT THE MAJOR LONG WAVE
TROUGH CROSSING THE ROCKIES WILL SHEAR AS MOST OF THE ENERGY GOES
INTO THE SOUTH HALF. THIS WILL LEAD TO A SPLIT FLOW IN KEEPING WITH
THE CURRENT EL NINO INFLUENCED PATTERN. THE SPLIT FLOW WILL LEAVE
NORTH DAKOTA FAIRLY DRY WITH NO MAJOR COLD AIR OUTBREAKS IN THE
OFFING.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 9 AM CST /8 AM MST/ THIS MORNING TO 6 PM CST
/5 PM MST/ THIS AFTERNOON FOR NDZ033>037-040>048-050-051.

&&

NH/RSL
Hazardous weather outlook, Dec 13, 3:41 AM MST, 23 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
441 AM CST WED DEC 13 2006

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-141045-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
441 AM CST WED DEC 13 2006 /341 AM MST WED DEC 13 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THE FIRST OF TWO MID LEVEL DISTURBANCES WILL MOVE THROUGH THE
REGION LATER TODAY AND TONIGHT. THIS STORM SYSTEM WILL BRING A
CHANCE FOR LIGHT RAIN AND SNOW TO THE FORECAST AREA...ALONG WITH
GUSTY WESTERLY WINDS. PRECIPITATION ACCUMULATIONS WILL BE LIGHT.
SUSTAINED WINDS OF 20 TO 35 MPH...WITH GUSTS TO AROUND 40
MPH...WILL DEVELOP OVER THE WEST THIS EVENING...SPREADING EAST
OVERNIGHT. THESE GUSTY WINDS...ALONG WITH THE POTENTIAL FOR MIXED
PRECIPITATION TO CREATE SLIPPERY ROADWAYS...WILL CREATE DIFFICULT
AND HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY FOR HIGH PROFILE
VEHICLES. STAY TUNED TO LOCAL MEDIA AND YOUR NATIONAL WEATHER
SERVICE FOR FUTURE UPDATES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

GUSTY WESTERLY WINDS WILL CONTINUE THURSDAY MORNING AND AFTERNOON.
WINDS WILL SUBSIDE THURSDAY EVENING.

THE SECOND OF TWO MID LEVEL DISTURBANCES WILL MOVE THROUGH THE
NORTHERN PLAINS FRIDAY AND FRIDAY NIGHT. THIS STORM SYSTEM WILL
ONCE AGAIN BRING A CHANCE FOR RAIN AND SNOW TO THE FORECAST AREA
DURING THE DAY FRIDAY...WITH LITTLE ACCUMULATION EXPECTED. IN
ADDITION...STRONG WESTERLY WINDS WILL REDEVELOP FRIDAY AFTERNOON
ACROSS THE WEST...AND SPREAD EAST FRIDAY EVENING AND OVERNIGHT
INTO SATURDAY. AT THIS TIME WIND MAGNITUDES LOOK TO BE VERY
STRONG...WITH SUSTAINED WINDS OF 30 TO 40 MPH AND GUSTS TO AROUND
50 MPH. THE STRONGEST WINDS ARE CURRENTLY FORECAST TO BE ACROSS
THE NORTHERN FORECAST AREA. STAY TUNED FOR FUTURE UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 8:52 PM MSTFreezing Rain AdvisoryBISBottineau, Pierce, Rolette6 hr
Dec 14, 2:47 PM MSTHigh Wind WatchBISAdams, Billings, Bottineau, Bowman, Burke, Divide and 11 more24 hr

Nearby

Wind Advisories in North Dakota, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.